Parabolic, hyperbolic and elliptic Poincaré series

Volume 139 / 2009

Özlem Imamoḡlu, Cormac O'Sullivan Acta Arithmetica 139 (2009), 199-228 MSC: 11F11, 11F30. DOI: 10.4064/aa139-3-1


  • Özlem ImamoḡluDepartment of Mathematics
    ETH Zurich
    CH-8092, Zürich, Switzerland
  • Cormac O'SullivanDepartment of Mathematics
    The CUNY Graduate Center
    New York, NY 10016-4309, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image